07-06-08, 03:15 AM
What I am most curious is does the high eventually go away? It's my first day on it so I'm hoping eventually my body will adjust and I'll simply retain the advantages (being able to read, actually work, etc) that come with it.
I'm sure some people may like it but I'm really worried others are going to think I'm on something illegal or something! I really have so many questions, but I can always post again after I've perused the other threads for answers. Thanks a lot everyone!
Yeah you should build tolerance the initial euphoria fairly quickly.
07-06-08, 06:36 AM
My side effects (dry mouth, overly happy, mild insomnia, mild upper stomach pain) went away after about a week. I still get a little dry eyes, mostly when I'm on the computer too long.
What dose did they start you on??
07-06-08, 10:06 PM
I am right there with you, I had a crazy first day, and I have never taken ADD meds before either. I really thought people were going to think I was crazy, and on something. Actually by the evening my mom was wondering what in the world they gave me. I will tell you what I did, but you may want to check with your doctor first. I didn't think I could deal with the "high" feeling for the whole next day, especially since I need to be "all the way there" for my toddlers during the day. Plus, it gave me major insomnia, and I was afraid I would never sleep again. So... I took my 30mg capsule and opened it up and poured half of it into a glass (I read online somewhere in regards to children and vyvance being too potent, to do this, and that it does not react to citric juices, like other meds sometimes do) I mixed it all up very well, and drank it, I refilled my glass with juice one more time, to make sure I drank every bit of the medicine. Another note, about this is that you need to hold the capsule over the glass while you open it up, as the powder in the top of the capsule will fall out a little, and you don't want to waste it. I will try to find the link that I read, and post it here later.
It was so much better that way! I will try to go up to the full pill, after I am more adjusted to this half dose. I am sleeping great again, and the only side effect that is bothersome is that in the evening when it is wearing off, my neck tenses up in a major way. But, I don't have the strong "high" feeling. I do feel a bit happier still, but not too much, if you know what I mean.
Let us know what your second day is like.:)
07-07-08, 05:55 AM
the high feeling will fade in the next week if you stay on the correct dosage. Hope it goes well for you